13 Nov 2011
The reason for this is to minimize stomach upset. Not sure which one you are on, whether regular or XR (extended release) if extended release do not chew the tablet or break it in half. This causes the coating on the tablet to be opended up which allows the dose to be absorbed by your body quickly, can cause what is known as over dose. Sorry I did add a little more info that you requested. Best to you
13 Nov 2011
I agree with papasam, he covered the bases :-0) In my case, when I was on effexor I just took it along with a glass of water. Truth be told, I've always over the years, taken my medications with a glass of water. Never added any food to take along with it. Having said that I hope that you finf effexor to be a helpfull medication for you. Have yourself a great Sunday,
15 Nov 2011
I'm been on Effexor in the past but have now been on Effexor XR for a couple years. Truth be told: I NEVER take any of my meds with food--just water or juice usually. They just put that sentence in there in case you happen to be 1 out of like 10% that are very sensitive. You'll be fine either way. Stick with the Effexor though! It has done wonders for me. I am so much more functional and balanced on it!
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 225 mg of effexor xr and 200 mg of lamictal daily. This morning I woke up with what I suspect to be food poisoning. I was unable to keep my ...
1 answer • 21 Apr 2010
My effexor (225 mg.) has pooped out and I weigh too much. My Dr. added wellbutrin SR (300 mg) and after one month I feel better, and he wants me to ...
1 answer • 12 May 2011
ok, feeling knda dumb here but I'm competely confused about... Zanaflex tabs & caps & food. I get that the tabs & caps act ...
3 answers • 18 Feb 2012
I was slowly taken off effexor er and have been free of effexor for 1 mo. This last week I have felt like crying & been an unpleasant person to ...
2 answers • 23 Sep 2013